# SDR CA080806017

- Difficulty date: June 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 31692
- Condition: Corroded
- Location: Wing
- Part time: 976 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PART FOUND CORODED AT SPAR ATTACHMENT BOLT HOLE.
